# SDR CA970527003

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2120 · Air Distribution System
- Part: Duct Sleeve
- Part number: FON4301664D15
- Condition: Cut
- Location: Water Sep
- Component: Fokker, 1823503
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

(CAN) PILOTS REPORTED A LOUD BANG AND AIR NOISE OCCURRED DURING TAKEOFF ROLL. TAKEOFF REJECTED AND AIRCRAFT RETURNED TO GATE. AIRCRAFT INSPECTED AND RETURNED AS PER MEL. MAINTENANCE CHANGED DUCT CUT SLEEVE COMING OFF WATER SEPARATOR.
